Return to the Menopause Forum | Post a Follow-Up

 o
Natural Progesterone cream

Posted by Gardenpaw (My Page) on
Tue, Feb 10, 04 at 13:08

I have a question about the natural progesterone cream, I
have been using it for about five years now and up untill
now have had no bad side effects but the last two times I
have used it I have been getting heart palpatations
afterwards, I always use the same brand which I buy from
GNC, has anyone else experienced anything like this?
TIA,
Karen


Follow-Up Postings:

 o
RE: Natural Progesterone cream

From what Dr. John Lee wrote in his book, "What your Doctor May Not Tell You About Menopause," there are no known side effects of progesterone cream. I think you should check with your doctor. I've used it for about 10 yrs and have no problems!


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here